# SDR AALA20050376

- Difficulty date: June 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Damaged
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 24G INOPERATIVE.  REPLACED PINS IN CONNECTION FOR EMERGENCY LIGHT AT SEAT 24G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
